# SDR AALA202210062822

- Difficulty date: August 31, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A300*
- Aircraft serial: 1539
- Aircraft time: 68,795 hours, 26,191 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57252403002
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING UPPER SKIN PANEL 2 AT RIB 10 AND THE REAR SPAR. REPAIRED WING SKIN PANEL PER EA 338006 PART B, REPAIR PRINCIPLE R572-58944 AND EA 337218.
